کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
5471609 1399041 2018 6 صفحه PDF سفارش دهید دانلود کنید
عنوان انگلیسی مقاله
Nonlocal symmetries and interaction solutions of the Benjamin-Ono equation
موضوعات مرتبط
مهندسی و علوم پایه سایر رشته های مهندسی مکانیک محاسباتی
پیش نمایش صفحه اول مقاله
Nonlocal symmetries and interaction solutions of the Benjamin-Ono equation
چکیده انگلیسی
The nonlocal symmetries for the Benjamin-Ono equation are obtained with the truncated Painlevé method. The nonlocal symmetries can be localized to the Lie point symmetries by introducing auxiliary dependent variables. The finite symmetry transformations related to the nonlocal symmetries are computed. The Benjamin-Ono equation is proved to be consistent Riccati solvable and many interaction solutions among solitons and other types of nonlinear excitations can be obtained by means of the consistent tanh expansion method with arbitrary constants.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics Letters - Volume 75, January 2018, Pages 18-23
نویسندگان
, ,